MAUDE Adverse Event Report: WESTMED LLC WESTMED LLC; MOD KIT PULSET 3CC SYRINGE 23G X 1" SAFETY TIP 25U BH

WESTMED LLC WESTMED LLC; MOD KIT PULSET 3CC SYRINGE 23G X 1" SAFETY TIP 25U BH
Model Number ABGKT3CC23G-REG
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is potential contamination to patient and clinician.This would cause for the process to be repeated.
 
Event or Problem Description
Leaking from the needle. .
 
Additional Manufacturer Narrative
There is potential contamination to patient and clinician.This would cause for the process to be repeated.Summary: initial complaint was confirmed that blood could leak from needle of abg devices.Attempts to replicate failure mode indicated that dropping the device or pushing the rod/plunger assembly could cause fluid to leak from the syringe/needle assembly.Further conversations with customer indicated the customer does not prefer the device supplied by sunmed and mishandling of the device may be occurring as a cause of the leaks.Ra: rma-20036 risk id r78: clinician exposure to blood; s=8.
 
Event or Problem Description
Leaking from the needle. .

Brand Name
WESTMED LLC
Common Device Name
MOD KIT PULSET 3CC SYRINGE 23G X 1" SAFETY TIP 25U BH
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16482056
Report Number2028807-2023-00004
Device Sequence Number5063865
Product Code CBT
UDI-Device Identifier00326053118616
UDI-Public00326053118616
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberABGKT3CC23G-REG
Device Catalogue NumberABGKT3CC23G-REG
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown